Blurrings of the j-function

Aslanyan, Vahagn and Kirby, Jonathan (2022) Blurrings of the j-function. The Quarterly Journal of Mathematics, 73 (2). 461–475. ISSN 0033-5606

[img] PDF (Blurred_j_function) - Accepted Version
Restricted to Repository staff only until 14 August 2022.

Request a copy
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: LivePure Connector
Date Deposited: 27 Nov 2021 01:48
Last Modified: 24 Jun 2022 11:30
DOI: 10.1093/qmath/haab037

Actions (login required)

View Item View Item